Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Number System of the Mayas

Gary D. Salyers
Mathematics Magazine
Vol. 28, No. 1 (Sep. - Oct., 1954), pp. 44-48
DOI: 10.2307/3029437
Stable URL: http://www.jstor.org/stable/3029437
Page Count: 5
  • Read Online (Free)
  • Download ($16.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
The Number System of the Mayas
Preview not available

Page Thumbnails

  • Thumbnail: Page 
44
    44
  • Thumbnail: Page 
45
    45
  • Thumbnail: Page 
46
    46
  • Thumbnail: Page 
47
    47
  • Thumbnail: Page 
48
    48